Spontaneous reporting of serious cutaneous reactions with protein kinase inhibitors

@article{Faye2013SpontaneousRO,
  title={Spontaneous reporting of serious cutaneous reactions with protein kinase inhibitors},
  author={Emmanuelle Faye and Emmanuelle Bondon-Guitton and Pascale Olivier-Abbal and J. -L. Montastruc},
  journal={European Journal of Clinical Pharmacology},
  year={2013},
  volume={69},
  pages={1819-1826}
}
Our aim was to describe all serious cutaneous adverse drug reactions (ADRs) spontaneously reported in France for all oral protein kinase inhibitors, their characteristics and whether they were labeled (reported in the Summary of Product Characteristics) or not. We performed a retrospective observational study in the French PharmacoVigilance Database, selecting for analysis serious cutaneous reactions of patients due to treatment with oral protein kinase inhibitors (erlotinib, gefitinib… CONTINUE READING
Recent Discussions
This paper has been referenced on Twitter 3 times over the past 90 days. VIEW TWEETS
6 Extracted Citations
35 Extracted References
Similar Papers

Referenced Papers

Publications referenced by this paper.
Showing 1-10 of 35 references

Epidermal growth factor receptor inhibitor-associated cutaneous toxicities: an evolving paradigm in clinical management

  • TJ JrLynch, ES Kim, B Eaby
  • Oncologist
  • 2007
Highly Influential
6 Excerpts

Adverse event terminology

  • N Goldfarb
  • J Clin Res Best Pract
  • 2012
1 Excerpt

Similar Papers

Loading similar papers…